# SDR 29341

- Difficulty date: October 22, 2003
- Submitted: October 22, 2003
- Operation: Air carrier
- Aircraft: N149SZ
- Make and model: Saab SF340A
- Aircraft serial: 340A149
- Aircraft time: 29,786 hours, 33,230 cycles
- Engine: Ge CT75A2
- Engine time: 26,006 hours, 28,429 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Warning Light
- Condition: Illuminated
- Location: Engine Oil
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLIGHT 4554 FROM PIT TO FWA, AFTER TAKEOFF AT 1000 FT, AIRCREW GOT A LT OIL PRESSURE LIGHT.  A/C RETURNED SAFETY BACK TO PIT.
